# SDR DALA2018011200230

- Difficulty date: January 3, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 76,241 hours, 20,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 33d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 33D INTERIOR EMERGENCY LIGHT INOPERATIVE. INSTALLED A NEW EMERGENCY LIGHT IAW CMM 25-21-52.
